MathSciNet Relay Station
MathSciNet bibliographic data
MR1291769 (96f:39027) 39B52 (39B32)
Ger, Roman; Šemrl, Peter The stability of the exponential equation. Proc. Amer. Math. Soc. 124 (1996), no. 3, 779–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement